71.9K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

nausea with cap

2 REPLIES 2
Carrot
Member

Re: nausea with cap

Hi, I'm sorry you have been feeling so nauseous, it's miserable. I would really persist with the anti nausea pills, if the ones they gave you aren't working, ring and ask for others... what did you come home with?

When on Cape I needed to change anti-nausea drugs and also experimented with when I took them until they worked better.

Keep on with the cape .. You need it and it's a effective drug. I also needed to keep hydrated to keep on top of nausea, a mug of drink every hour I needed.

Good luck 🙂

Hugs Carrot
2catlady
Member

Re: nausea with cap

Miss B,I was really nauseous with cap. As you need to take them with food.
I used to take a combination of anti sickness meds (ive got four kinds)
I wouldn't come off chemo without the say so of your onc.
The waiting is the hardest and we all understand.
Huge hugs,Helen xxxx
Miss_Brahms
Member

nausea with cap

hi all. has anyone else been really sick with cap. I took it for 5 days and was feling good. Then I started to go downhill. Could not even think of food never mind smell it or look at it. Knew I had to get food down but was gagging. then started being sick. Rang my Chemo emergency number and ended up in hospital.The Dr's would not say yeah or ney on stopping chemo but sent me home with lots of sickness pills and steroids. They said I had to speak to my onc about coming off chemo. 

they also said they thought I had cutaneous mets on my head and thought they are connected to head pain I have been having. I was already scheduled for a head MRI the next day but the consultant said that if I had not had a scan planned he would recommend one.Scared me to death and don't get results till next Wednesday.

I am so anxious and have lost all my positivity. Made my own decision to stop chemo until I am feeling better.

why is there so much waiting.